Skip to Main content Skip to Navigation

hal-02572450v1  Journal articles
Dorival LeãoAlberto OhashiFrancesco Russo. Discrete-type approximations for non-Markovian optimal stopping problems: Part I
Journal of Applied Probability, Cambridge University press, 2019, 56 (4), pp.981-1005. ⟨10.1017/jpr.2019.57⟩
hal-01272999v1  Directions of work or proceedings
Robert C. DalangFrancesco RussoMarco Dozzi. Stochastic analysis, random fields and applications VI
Switzerland. 63, Birkhäuser Verlag, pp.xi + 492, 2011, Progress in Probability
hal-01273031v1  Directions of work or proceedings
Franco FlandoliFrancesco RussoRobert C. DalangMarco Dozzi. Stochastic analysis : A series of lectures
Switzerland. 68, Birkhäuser Verlag, pp.xiii + 393, 2015, Progress in Probability
hal-00709666v1  Journal articles
Luc PirioFrancesco Russo. Quadro-quadric cremona transformations in low dimensions via the JC-correspondence
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2014, 64 (1), pp.71-111. ⟨10.5802/aif.2839⟩
hal-00974784v1  Journal articles
Francesco RussoPierre Vallois. Itô's formula for C^1 functions of semimartingales
Probability Theory and Related Fields, Springer Verlag, 1996
hal-01447562v2  Journal articles
Giorgio FabbriFrancesco Russo. HJB equations in infinite dimension and optimal control of stochastic evolution equations via generalized Fukushima decomposition
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (6), pp.4072-4091